zbMATH — the first resource for mathematics

Convergence for hyperbolic singular perturbation of integrodifferential equations. (English) Zbl 1188.45006
From the text: By virtue of an operator-theoretical approach, we deal with hyperbolic singular perturbation problems for integrodifferential equations. New convergence theorems for such singular perturbation problems are obtained, which generalize some previous results by H. O. Fattorini [J. Differ. Equ. 70, 1–41 (1987; Zbl 0633.35006)] and J. H. Liu [Electron. J. Differ. Equ. 1993, Art. ID 02, 10 pp. (1993; Zbl 0809.45008)].
In more detail, let \(A\) and \(B\) be linear unbounded operators in a Banach space \(X\), let \(K(t)\) be a linear bounded operator for each \(t\geq 0\) in \(X\), and let \(f (t;\varepsilon)\) and \(f (t)\) be \(X\)-valued functions.We study the convergence of derivatives of solutions of
\[ \varepsilon 2u''(t; \varepsilon)+u'(t; \varepsilon) = (\varepsilon^2A+B)u(t; \varepsilon)+\int^t_0K(t-s)(\varepsilon^2A+B)u(s; \varepsilon)\,ds+ f (t; \varepsilon),\quad t \geq 0, \]
\[ u(0; \varepsilon) = u_0(\varepsilon),\quad u'(0; \varepsilon) = u_1(\varepsilon), \]
to derivatives of solutions of \[ w'(t) = Bw(t)+\int^t_0K(t -s)Bw(s)\,ds+ f (t),\quad t \geq 0,\quad w(0) = w_0, \] as \(\varepsilon\to 0\).

45N05 Abstract integral equations, integral equations in abstract spaces
45J05 Integro-ordinary differential equations
34K30 Functional-differential equations in abstract spaces
34G20 Nonlinear differential equations in abstract spaces
34K26 Singular perturbations of functional-differential equations
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI EuDML
[1] Fattorini, HO, The hyperbolic singular perturbation problem: an operator theoretic approach, Journal of Differential Equations, 70, 1-41, (1987) · Zbl 0633.35006
[2] Fattorini HO: Second Order Linear Differential Equations in Banach Spaces, North-Holland Mathematics Studies. Volume 108. North-Holland, Amsterdam, The Netherlands; 1985:xiii+314.
[3] Liang, J; Liu, J; Xiao, T-J, Hyperbolic singular perturbations for integrodifferential equations, Applied Mathematics and Computation, 163, 609-620, (2005) · Zbl 1074.45009
[4] Liu, J, A singular perturbation problem in integrodifferential equations, Electronic Journal of Differential Equations, 1993, 1-10, (1993) · Zbl 0988.60507
[5] Agarwal RP, O’Regan D, Wong PJY: Positive Solutions of Differential, Difference and Integral Equations. Kluwer Academic Publishers, Dordrecht, The Netherlands; 1999:xii+417. · Zbl 1157.34301
[6] Goldstein JA: Semigroups of Linear Operators and Applications, Oxford Mathematical Monographs. The Clarendon Press, Oxford University Press, New York, NY, USA; 1985:x+245.
[7] Smith DR: Singular-Perturbation Theory. Cambridge University Press, Cambridge, UK; 1985:xvi+500. · Zbl 0567.34055
[8] Grimmer, R; Liu, J, Singular perturbations in viscoelasticity, The Rocky Mountain Journal of Mathematics, 24, 61-75, (1994) · Zbl 0805.73029
[9] Hale, JK; Raugel, G, Upper semicontinuity of the attractor for a singularly perturbed hyperbolic equation, Journal of Differential Equations, 73, 197-214, (1988) · Zbl 0666.35012
[10] Liu, J, Singular perturbations of integrodifferential equations in Banach space, Proceedings of the American Mathematical Society, 122, 791-799, (1994) · Zbl 0814.47058
[11] O’Regan, D; Precup, R, Existence criteria for integral equations in Banach spaces, Journal of Inequalities and Applications, 6, 77-97, (2001) · Zbl 0993.45011
[12] Xiao, T-J; Liang, J, On complete second order linear differential equations in Banach spaces, Pacific Journal of Mathematics, 142, 175-195, (1990) · Zbl 0663.34053
[13] Xiao T-J, Liang J: The Cauchy Problem for Higher-Order Abstract Differential Equations, Lecture Notes in Mathematics. Volume 1701. Springer, Berlin, Germany; 1998:xii+301. · Zbl 0915.34002
[14] Desch, GW; Grimmer, R; Schappacher, W, Some considerations for linear integrodifferential equations, Journal of Mathematical Analysis and Applications, 104, 219-234, (1984) · Zbl 0595.45027
[15] Tsuruta, K, Bounded linear operators satisfying second-order integrodifferential equations in a Banach space, Journal of Integral Equations, 6, 231-268, (1984) · Zbl 0531.45009
[16] Travis, CC; Webb, GF, An abstract second-order semilinear Volterra integrodifferential equation, SIAM Journal on Mathematical Analysis, 10, 412-424, (1979) · Zbl 0406.45014
[17] Desch, GW; Grimmer, R, Propagation of singularities for integrodifferential equations, Journal of Differential Equations, 65, 411-426, (1986) · Zbl 0611.45008
[18] Desch, GW; Grimmer, R; Schappacher, W; Da Prato, G (ed.); Iannelli, M (ed.), Propagation of singularities by solutions of second order integrodifferential equations, No. 190, 101-110, (1989), Harlow, UK
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.